# SDR DL777030868

- Difficulty date: September 24, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 6,302 hours, 1,026 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLT ELECTRICAL ODOR IN CHILLERS ON THE RT SIDE OF AFT GALLEY.  CHILLERS TURNED OFF AND ODOR DISSIPATED.  NOTE THE AFT GALLEY HEATER WAS TURNED ON PRIOR TO THE ODOR BEING NOTICED/REPLACED A3 RT AFT CHILLER.
